MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAL
Medical Device Problem Codes Device Alarm System (1012); Failure to Cycle (1142); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised forced sensor system error which was resolved by removing and replacing the battery, had motor error alarms and would get the low reservoir warning only occasionally.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, self test, rewind, basic occlusion, occlusion, prime/a33 and excessive no unexpected a33 alarm anomalies noted.No unexpected audio/vibrate anomaly /absence of alarm.No motor error alarm noted.Motor passed motor test.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10007639
Report Number2032227-2020-111121
Device Sequence Number11593383
Product Code OYC
UDI-Device Identifier00643169933156
UDI-Public(01)00643169933156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAL
Device Catalogue NumberMMT-723LNAL
Device Lot NumberA6723LNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight230